# SDR A6WA200940741

- Difficulty date: October 9, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 18,990 hours, 17,382 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG AT 6 O`CLOCK POSITION BRACKET CRACKED FOR T/R ORANGE HARNESS.  LT ENG AT 6 O`CLOCK BRACKET FOR T/R ORANGE HARNESS REPLACED IAW SRM 51-42-06. (K)
